Publications with R. Göbel

All publications by Rüdiger Göbel and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:190 Göbel, R., & Shelah, S. (1985). Semirigid classes of cotorsion-free abelian groups. J. Algebra, 93(1), 136–150. DOI: 10.1016/0021-8693(85)90178-4 MR: 780487
Sh:219 Göbel, R., & Shelah, S. (1985). Modules over arbitrary domains. Math. Z., 188(3), 325–337. DOI: 10.1007/BF01159179 MR: 771988
Sh:224 Göbel, R., & Shelah, S. (1986). Modules over arbitrary domains. II. Fund. Math., 126(3), 217–243. DOI: 10.4064/fm-126-3-217-243 MR: 882431
Sh:519 Göbel, R., & Shelah, S. (1995). On the existence of rigid \aleph_1-free abelian groups of cardinality \aleph_1. In Abelian groups and modules (Padova, 1994), Vol. 343, Kluwer Acad. Publ., Dordrecht, pp. 227–237. arXiv: math/0104194 MR: 1378201
Sh:547 Göbel, R., & Shelah, S. (1998). Endomorphism rings of modules whose cardinality is cofinal to omega. In Abelian groups, module theory, and topology (Padua, 1997), Vol. 201, Dekker, New York, pp. 235–248. arXiv: math/0011186 MR: 1651170
Sh:568 Göbel, R., & Shelah, S. (2001). Some nasty reflexive groups. Math. Z., 237(3), 547–559. arXiv: math/0003164 DOI: 10.1007/PL00004879 MR: 1845337
Sh:579 Göbel, R., & Shelah, S. (1996). GCH implies existence of many rigid almost free abelian groups. In Abelian groups and modules (Colorado Springs, CO, 1995), Vol. 182, Dekker, New York, pp. 253–271. arXiv: math/0011185 MR: 1415638
Sh:591 Göbel, R., & Shelah, S. (1998). Indecomposable almost free modules—the local case. Canad. J. Math., 50(4), 719–738. arXiv: math/0011182 DOI: 10.4153/CJM-1998-039-7 MR: 1638607
Sh:647 Göbel, R., & Shelah, S. (2000). Cotorsion theories and splitters. Trans. Amer. Math. Soc., 352(11), 5357–5379. arXiv: math/9910159 DOI: 10.1090/S0002-9947-00-02475-2 MR: 1661246
Sh:650 Göbel, R., & Shelah, S. (2004). Uniquely transitive torsion-free abelian groups. In Rings, modules, algebras, and abelian groups, Vol. 236, Dekker, New York, pp. 271–290. arXiv: math/0404259 MR: 2050717
Sh:681 Göbel, R., Shelah, S., & Strüngmann, L. H. (2004). Generalized E-rings. In Rings, modules, algebras, and abelian groups, Vol. 236, Dekker, New York, pp. 291–306. arXiv: math/0404271 MR: 2050718
Sh:682 Göbel, R., & Shelah, S. (1999). Almost free splitters. Colloq. Math., 81(2), 193–221. arXiv: math/9910161 DOI: 10.4064/cm-81-2-193-221 MR: 1715347
See [Sh:E22]
Sh:701 Göbel, R., Rodrı́guez Blancas, J. L., & Shelah, S. (2002). Large localizations of finite simple groups. J. Reine Angew. Math., 550, 1–24. arXiv: math/9912191 DOI: 10.1515/crll.2002.072 MR: 1925906
Sh:716 Göbel, R., & Shelah, S. (2001). Decompositions of reflexive modules. Arch. Math. (Basel), 76(3), 166–181. arXiv: math/0003165 DOI: 10.1007/s000130050557 MR: 1816987
Sh:721 Göbel, R., Shelah, S., & Wallutis, S. L. (2001). On the lattice of cotorsion theories. J. Algebra, 238(1), 292–313. arXiv: math/0103154 DOI: 10.1006/jabr.2000.8619 MR: 1822193
Sh:727 Göbel, R., & Shelah, S. (2001). Reflexive subgroups of the Baer-Specker group and Martin’s axiom. In Abelian groups, rings and modules (Perth, 2000), Vol. 273, Amer. Math. Soc., Providence, RI, pp. 145–158. arXiv: math/0009062 DOI: 10.1090/conm/273/04431 MR: 1817159
Sh:738 Göbel, R., & Shelah, S. (2003). Philip Hall’s problem on non-abelian splitters. Math. Proc. Cambridge Philos. Soc., 134(1), 23–31. arXiv: math/0009091 DOI: 10.1017/S0305004102006096 MR: 1937789
Sh:739 Göbel, R., & Shelah, S. (2002). Constructing simple groups for localizations. Comm. Algebra, 30(2), 809–837. arXiv: math/0009089 DOI: 10.1081/AGB-120013184 MR: 1883027
Sh:740 Göbel, R., Paras, A. T., & Shelah, S. (2002). Groups isomorphic to all their non-trivial normal subgroups. Israel J. Math., 129, 21–27. arXiv: math/0009088 DOI: 10.1007/BF02773151 MR: 1910930
Sh:741 Göbel, R., & Shelah, S. (2002). Radicals and Plotkin’s problem concerning geometrically equivalent groups. Proc. Amer. Math. Soc., 130(3), 673–674. arXiv: math/0010303 DOI: 10.1090/S0002-9939-01-06108-1 MR: 1866018
Sh:742 Göbel, R., Shelah, S., & Wallutis, S. L. (2003). On universal and epi-universal locally nilpotent groups. Illinois J. Math., 47(1-2), 223–236. arXiv: math/0112252 MR: 2031317
Sh:780 Göbel, R., & Shelah, S. (2003). Characterizing automorphism groups of ordered abelian groups. Bull. London Math. Soc., 35(3), 289–292. arXiv: math/0112264 DOI: 10.1112/S0024609302001881 MR: 1960938
Sh:785 Göbel, R., Shelah, S., & Strüngmann, L. H. (2003). Almost-free E-rings of cardinality \aleph_1. Canad. J. Math., 55(4), 750–765. arXiv: math/0112214 DOI: 10.4153/CJM-2003-032-8 MR: 1994072
Sh:831 Göbel, R., & Shelah, S. (2005). How rigid are reduced products? J. Pure Appl. Algebra, 202(1-3), 230–258. DOI: 10.1016/j.jpaa.2005.02.002 MR: 2163410
Sh:833 Göbel, R., & Shelah, S. (2005). On Crawley modules. Comm. Algebra, 33(11), 4211–4218. arXiv: math/0504198 DOI: 10.1080/00927870500261520 MR: 2183994
Sh:834 Göbel, R., & Shelah, S. (2006). Torsionless linearly compact modules. In Abelian groups, rings, modules, and homological algebra, Vol. 249, Chapman & Hall/CRC, Boca Raton, FL, pp. 153–158. DOI: 10.1201/9781420010763.ch14 MR: 2229109
Sh:867 Göbel, R., & Shelah, S. (2006). Generalized E-algebras via \lambda-calculus. I. Fund. Math., 192(2), 155–181. arXiv: 0711.3045 DOI: 10.4064/fm192-2-5 MR: 2283757
Sh:880 Göbel, R., & Shelah, S. (2007). Absolutely indecomposable modules. Proc. Amer. Math. Soc., 135(6), 1641–1649. arXiv: 0711.3011 DOI: 10.1090/S0002-9939-07-08725-4 MR: 2286071
Sh:892 Dror Farjoun, E., Göbel, R., Segev, Y., & Shelah, S. (2007). On kernels of cellular covers. Groups Geom. Dyn., 1(4), 409–419. arXiv: math/0702294 DOI: 10.4171/GGD/20 MR: 2357479
Sh:920 Göbel, R., & Shelah, S. (2009). \aleph_n-free modules with trivial duals. Results Math., 54(1-2), 53–64. DOI: 10.1007/s00025-009-0382-0 MR: 2529626
Sh:943 Göbel, R., Herden, D., & Shelah, S. (2009). Skeletons, bodies and generalized E(R)-algebras. J. Eur. Math. Soc. (JEMS), 11(4), 845–901. DOI: 10.4171/JEMS/169 MR: 2538507
Sh:948 Göbel, R., Herden, D., & Shelah, S. (2011). Absolute E-rings. Adv. Math., 226(1), 235–253. DOI: 10.1016/j.aim.2010.06.019 MR: 2735757
Sh:970 Göbel, R., Herden, D., & Shelah, S. (2014). Prescribing endomorphism algebras of \aleph_n-free modules. J. Eur. Math. Soc. (JEMS), 16(9), 1775–1816. DOI: 10.4171/JEMS/475 MR: 3273308
Sh:981 Göbel, R., Shelah, S., & Strüngmann, L. H. (2013). \aleph_n-free modules over complete discrete valuation domains with almost trivial dual. Glasg. Math. J., 55(2), 369–380. DOI: 10.1017/S0017089512000614 MR: 3040868
Sh:E22 Göbel, R., & Shelah, S. (2001). An addendum and corrigendum to: “Almost free splitters” [Colloq. Math. vol. 81 no. 2, 193–221; MR1715347 (2000m:20092)]. Colloq. Math., 88(1), 155–158. arXiv: math/0009063 DOI: 10.4064/cm88-1-11 MR: 1814921
corrects an error in [Sh:682]